MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a breach in the bond between the extension set tubing and the luer adaptor was confirmed and the cause appeared to be supplier related.One 20g miniloc infusion set was returned for investigation.A functional test revealed fluid leaking from the distal end of the luer adaptor.A microscopic examination revealed a gap in the adhesive coverage between the extension set tubing and the luer adaptor.It appeared that the extension set tubing was positioned correctly, but the adhesive was not uniformly distributed around the extension set tubing.The outside diameter of the extension set tubing was within specification.Due to the variation in adhesive coverage that allowed fluid to leak, the complaint appeared to be supplier related.The supplier was notified of this complaint.A lot history review (lhr) of asaws0060 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the extremity of the cannula was cracked.On 6/20/2019, the returned sample leaked at tube connection.

Brand Name
MINILOC SAFETY INFUSION SET 20G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8777638
Report Number3006260740-2019-01902
Device Sequence Number16647758
Product Code FPA
UDI-Device Identifier00801741048722
UDI-Public(01)00801741048722
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS02020-10
Device Lot NumberASAWS0060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2019
Event Location Outpatient Diagnostic Facility
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1